← Return to Problem with defecation related to anal stenosis, (bad surgery)

Discussion
Comment receiving replies
Profile picture for renell @renell

@rashida
Thanks for the kind words. I too have Nifedipine ointment that I keep at the ready for any recurrence. My colo-rectal surgeon said that even bouts of diarrhea can cause a small fissure so that makes me even more concerned about the diarrhea issue.
The severe stenosis is the precipritating issue for everything else, I feel. It prevents me from passing anything close to normal stool. The balancing act with Miralax is frustrating but if I dc it, within a day or 2 I am no longer going at all.
Added fiber causes more gas for me which adds to the problem and incontinence issue.
I did the usual stool specimen study but I don't think they tested for the current problem here.
I am in Arizona and there have been some cases.
I am going to talk to my doctor about that possibility,
Thanks again for help.

Jump to this post


Replies to "@rashida Thanks for the kind words. I too have Nifedipine ointment that I keep at the..."

@renell on July 2 I had an anorectal manometry test, which showed that I had tight anal sphincters, internal and external. Still waiting for the final report and how to proceed. Supposedly exercises and bio feedback work the best for my condition. I’ve been adding prune juice, prunes, high fiber, fruits, to my diet.